MathSciNet Relay Station
MathSciNet bibliographic data
MR222124 17.30 (12.00)
Allen, H. P.; Ferrar, J. C. New simple Lie algebras of type $D\sb{4}$. Bull. Amer. Math. Soc. 74 1968 478–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement